MAUDE Adverse Event Report: Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR

Terumo Medical Corporation (TMC) TR BAND; CLAMP, VASCULAR
Model Number TRB29-LRG-01
Medical Device Problem Codes Gas/Air Leak (2946); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Terumo received the following reported information: following a heart cath, the band was placed as normal, 12ml of air was injected into the band, and the patient was taken to post op.The nurse checked the band sixty (60) minutes after, and it was completely deflated.They proceeded to add 6ml in which the band deflated after a few minutes to one (1) ml.The location of the air leak was unknown.A new band was placed and had no issues.The patient had no blood loss or post op issues.It was also unknown whether there was any noticeable damage to the device or whether the device had been manipulated in any way before use or during storage.Prior to use, the product was stored under standard storage conditions.Medsun(b)(4): unplanned air loss in radial artery compression device (tr band-terumo) after cath procedure (supply defective- tr band would not hold air).
 
Additional Manufacturer Narrative
This report is being submitted as follow up no.1 to provide a correction to sections e4, g2, h10, attach the medsun, update section h3, and to provide the complete investigation results.One tr band and packaging label were returned for assessment.The sample was subjected to visual analysis.No damage or deformities were observed on the band or balloon assembly.There is 2.5ml of air left in the band.The sample was subjected to leak testing.Approximately 18ml of air was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, foreign matter was found.One tr band and packaging label were returned for assessment and the sample leaked at the check valve due to foreign matter.The complaint can be confirmed for foreign matter in the check valve.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with terumo medical corporation specifications and procedures.A corrective action was initiated for this issue.

Brand Name
TR BAND
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
Terumo Medical Corporation (TMC)
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
Terumo Medical Corporation
950 elkton blvd
elkton MD 21921
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
+1(949)989-0491
MDR Report Key50546880
Report Number1118880-2026-00624
Device Sequence Number10311901
Product Code DXC
UDI-Device Identifier00389701012476
UDI-Public(01)00389701012476(17)280701(10)0001520798
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213531
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRB29-LRG-01
Device Catalogue NumberTRB29-LRG-01
Device Lot Number0001520798
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/01/2026
09/01/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/17/2026
09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale